# SDR FDEA201108053110

- Difficulty date: August 5, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 652355570
- Condition: Corroded
- Location: Bs 804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON KEELBEAM LWR SURFACE AT LIGHTNING HOLE AT FS 804.  REMOVED DAMAGED WEB AND "T" ANGLE FITTINGS (3) AT BS 740 -BS 870 BL0.  FABRICATED   NEW KEEL BEAM LOWER WEB.  LOCATED, DRILLED, AND DEBURRED NEW TEE FITTINGS.  INSTALLED NEW TEE FITTINGS AND NEW LOWER WEB (KEEL BEAM AREA) IAW SRM 51-30-2, SRM 53-10-1 FIG 1, SRM 53-10-2 FIG 1, SRM 51-30-5, SRM 51-10-2,  AND DRAWING 65-23555.
